# SDR SWIA202054898

- Difficulty date: November 10, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR PIANO HINGE HALF (FUSELAGE SIDE) HAS SCRATCHES/GOUGES ON ALL OF ITS 27 LUG LANDS AND HAS A GOUGE ON ITS 4TH LUG FROM THE FWD END.  BLENDED DAMAGED AREA, REF CRJ-700 SRM 53-21-23-201-010-A01 TYPE I AND TYPE IV.  EVALUATED AND FOUND TO BE WITHIN LIMITS, REF CRJ-700 SRM 53-21-23-201-010-A01.  RESTORED FINISH.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
